On may 8 08 my dr put me on 30 mg of cymbalta...........i have not been taking it every day,because it causes dierehha,so i will take it for like 3 days and then skip it a night i think since i have been on it i have taken maybe 7 pills since the 8th of may,,i havent takenit the past two nights,,,,,i have tried it before and it always gives me diearehha once i was on it for 2 months,, my question is will i have any kind of withdrawal if i dont take it any more,,,,,it makes me sick and im making myself more nervous worrying about how i have been taking it and if i will be alright stopping it totally.called dr.but he didnt call me back
If your not happy with the Cymbalta then you should change meds.
Yes, if you just abruptly stop taking it you may get withdrawl (withdrawal) symptoms. Just tell your doc that you have had plenty of time on Cymbalta to make a wise assumption that it is not and will never be the right med for you.
Cymbalta doesn't work for me either. I told my P-doc that I wanted to try something different and that I had the right to do so. Don't let any doctor talk you into staying on any medication that is not working for you. There are a ton of different options. Explore them.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.